# SDR AUS20020744

- Difficulty date: July 25, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 767330
- Engine: Rroyce RB211524*
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Faulty
- Location: Cabin Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT AIRCONDITIONING PACK HEAT EXCHANGER FAULTY.
